Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The radial heat equation with pole type data


Author: L. R. Bragg
Journal: Bull. Amer. Math. Soc. 73 (1967), 133-135
DOI: https://doi.org/10.1090/S0002-9904-1967-11681-1
MathSciNet review: 0208189
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. R. Bragg, The radial heat polynomials and related functions, Trans. Amer. Math. Soc. 119 (1965), 270-290. MR 181769
  • 2. L. R. Bragg, The radial heat equation and Laplace transforms, SIAM J. Appl. Math. (to appear). MR 208188
  • 3. D. T. Haimo, Functions with the Huygen's property, Bull. Amer. Math. Soc. 71 (1965), 528-532. MR 178313
  • 4. D. T. Haimo, Expansions in terms of generalized heat polynomials and of their Appell transforms, J. Math. Mech. 15 (1966), 735-758. MR 196148


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11681-1

American Mathematical Society